Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting hairy from depo test
Apr 25, 2004

hello..I am on 200mg of depo test. injections 1 time a week. I am noticing quite alot of new hair. My back is getting very furry.. is there anything that I can do...also..when i stop this or use less of the depo..will the hair go away..in the meantime what can I do. thanks so much

Response from Dr. Henry

Increased hair is a common outcome from testosterone supplementation. The location of hair response may be somewhat genetically determined-I don't know of any way to alter that. A lower dose or more consistent (daily replacement with a topical formulation) may be worth trying to see if there is a different hair response in your case. Testosterone replacement is popular but is generally a quality of life use of a drug--the long term consequences of testosterone replacement have not been well studied (in women hormone replacement has been studied for decades with many large studies recently indicating that hormone replacement improves short term quality of life but may increase long term serious complications). KH



Previous
Rash and Fatigue
Next
AIDS always = AIDS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement